Alert archive / North Carolina / Tornado Warnings in 2007
Tornado Warning 11, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Jul 17, 2007, 8:50 PM EDT for Duplin County, North Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2007, 8:50 PM EDT (00:50 UTC)
- Expired
- Jul 17, 2007, 9:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Counties, with a storm outline in the text
County Duplin County, NC
The radar
The Raleigh/Durham radar (KRAX), 78 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KMHX 180049
TORMHX
NCC061-180130-
/O.NEW.KMHX.TO.W.0011.070718T0050Z-070718T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
850 PM EDT TUE JUL 17 2007
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* TORNADO WARNING FOR...
DUPLIN COUNTY IN EASTERN NORTH CAROLINA...
THIS INCLUDES THE CITY OF WARSAW...
* UNTIL 930 PM EDT
* AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WARSAW...
MOVING NORTHEAST AT 15 MPH.
* THE TORNADO WILL BE NEAR...
KENANSVILLE BY 855 PM EDT...
7 MILES SOUTHEAST OF BEAUTANCUS BY 905 PM EDT...
KORNEGAY AND ALBERTSON BY 930 PM EDT...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3511 7816 3516 7814 3518 7799 3516 7797
3516 7792 3514 7789 3517 7784 3512 7776
3500 7774 3488 7814
$$
261 follow-up statement
000
WWUS52 KMHX 180110
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
909 PM EDT TUE JUL 17 2007
NCC061-180130-
/O.CON.KMHX.TO.W.0011.000000T0000Z-070718T0130Z/
DUPLIN NC-
909 PM EDT TUE JUL 17 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR DUPLIN
COUNTY...
AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR KENANSVILLE...OR
ABOUT 7 MILES EAST OF WARSAW...MOVING EAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
KORNEGAY...6 MILES SOUTH OF ALBERTSON AND 8 MILES NORTHWEST OF
POTTERS HILL BY 930 PM EDT...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3508 7807 3513 7805 3515 7790 3513 7788
3513 7783 3511 7780 3514 7775 3509 7767
3497 7766 3485 7806
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Jul 17, 4:20 PM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jul 17, 4:20 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 420 PM EDT TUE JUL 17 2007 .SYNOPSIS... BERMUDA HIGH AND PIEDMONT TROUGH PATTERN WILL CONTINUE THROUGH THU. COLD FRONT WILL MOVE IN FROM THE W FRI. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SCT CONVECTION WILL CONTINUE INTO EVENING THEN EXPECTED TO DISSIPATE WITH LOSS OF HEATING. ISOLATED ACTIVITY PSBL ALONG COAST OVERNIGHT PER PAST FEW NIGHTS. BLEND OF PERSISTENCE AND MOS FOR MIN TEMPS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... BERMUDA HIGH/PIEDMONT TROF PATTERN WILL CONTINUE THROUGH THU WITH WEAK SHRT WVS MOVING ACROSS IN GRADUALLY VEERING SW TO W UPR FLOW. RESULT WILL BE HOT AND HUMID CONDITIONS WITH SCT MAINLY AFTN AND EVENING CONVECTION. MODELS AGREE ON FRONT MOVING IN ON FRI WHICH WOULD RESULT IN HIGHER POPS AND MORE WDSPRD PCPN COVERAGE. LOW CONFIDENCE OF MODEL TIMING OF FRONTS THIS TIME OF YEAR...THUS WILL BE CONSERVATIVE AND CAP POPS AT 40 PERCENT. MOS BLEND FOR TEMPS DURING PERIOD. SOME AREAS WILL BE NEAR 105 HEAT INDEX FOR AN HOUR OR 2 BOTH WED AND THU. THU LOOKS LIKE HOTTEST DAY WITH SFC FLOW A BIT MORE WESTERLY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A DEEPENING UPPER TROUGH WILL DIG ACROSS THE GREAT LAKES REGION WITH THE TROUGH AXIS REACHING THE DEEP SOUTH. MODELS INDICATE A CUT-OFF DEVELOPING OVER NEW ENGLAND LATE IN THE WEEK. AS A RESULT...THE BERMUDA HIGH WILL SLIDE EAST AS A COLD FRONT MOVES INTO THE AREA FRI INTO FRI NIGHT. THE FRONT WILL LIKELY STALL JUST OFFSHORE ON SAT. WILL FOLLOW CLOSELY HPC GUIDANCE THROUGH THE PERIOD...WITH POPS REMAINING IN THE CHANCE RANGE. HPC TEMPS ALSO LOOK REASONABLE. A BIT COOLER AND LESS HUMID CONDITIONS SAT THROUGH MON AS HIGH PRESS BUILDS BACK INTO THE AREA. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... VFR WILL PREVAIL THIS EVE AND WED OUTSIDE OF SCT CONVECTIVE ACTIVITY. AREAS OF IFR FOG AND STRATUS MAY BE MORE WIDESPREAD OVERNIGHT DUE TO BETTER COVERAGE OF PCPN LATE THIS AFTN. EXPECT GENERALLY VFR CONDITIONS WED THROUGH SUN...WITH THE EXCEPTION OF SCATTERED CONVECTION AND PATCHY MORNING FOG. TSTMS MAY BE MORE WIDESPREAD AHEAD OF A COLD FRONT FRI AFTN AND EVE. && .MARINE... ALONG WITH WEAK TROUGHING INLAND WILL MAINTAIN A SW FLOW ACROSS THE AREA THROUGH FRI. WIND SPEEDS ARE EXPECTED TO REMAIN IN THE 10 TO 15 KT RANGE WITH SEAS 5 FT OR LESS THROUGH THU. MODELS INDICATE THE UPPER TROUGH BECOMING MORE AMPLIFIED OVER THE EASTERN US BY THU NIGHT. AS A RESULT...A COLD FRONT WILL APPROACH THE AREA ON FRI AND MOVE INTO COASTAL WATERS EARLY SAT. THE PRESS GRADIENT WILL TIGHTEN AHEAD OF THE FRONT AND IS EXPECTED TO PRODUCE SCA CRITERIA CONDITIONS FOR ALL OF THE COASTAL BY FRI MORNING. WIND AND SEAS WILL DECREASE BEHIND THE FRONT AS HIGH PRESS FROM THE NW MOVES INTO AREA SAT AND SUN. .RIP CURRENTS...CONTINUE RIP CURRENTS IN THE LOW RANGE FOR WED WITH MINIMAL SWELL COMPONENT AND NORMAL ASTRONOMICAL TIDES. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...JBM NEAR TERM...JBM SHORT TERM...JBM LONG TERM...RAP AVIATION...JBM MARINE...RAP
Hazardous weather outlook, Jul 17, 3:17 AM EDT, 17 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 317 AM EDT TUE JUL 17 2007 NCZ029-044>047-079>081-090>095-098-103-104-180730- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 317 AM EDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 17, 3:35 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 335 PM EDT TUE JUL 17 2007 NCZ029-045>047-172030- WASHINGTON-MARTIN-TYRRELL-WESTERN DARE- 335 PM EDT TUE JUL 17 2007 ...STRONG THUNDERSTORMS WILL AFFECT DARE...TYRRELL...MARTIN AND WASHINGTON COUNTIES UNTIL 430 PM EDT... AT 335 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 15 MILES WEST OF WILLIAMSTON TO 14 MILES SOUTH OF MANNS HARBOR...OR FROM 13 MILES EAST OF TARBORO TO 14 MILES SOUTH OF MANNS HARBOR. THE STORMS WERE NEARLY STATIONARY. THE STRONG THUNDERSTORMS WILL BE NEAR PLYMOUTH AT 405 PM EDT.. WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL...UP TO 3 INCHES IN AN HOUR...WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE ALSO PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 26/20
Special weather statement, Jul 17, 5:04 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 504 PM EDT TUE JUL 17 2007 NCZ080-081-094-172200- BEAUFORT-PAMLICO-WESTERN HYDE- 504 PM EDT TUE JUL 17 2007 ...STRONG THUNDERSTORMS WILL AFFECT HYDE...PAMLICO AND BEAUFORT COUNTIES UNTIL 600 PM EDT... AT 504 PM EDT...THERE WERE STRONG THUNDERSTORMS 24 MILES SOUTHWEST OF SWANQUARTER...OR ABOUT 22 MILES NORTHEAST OF JAMES CITY...MOVING EAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR HOBUCKEN...AND... LOWLAND AT 520 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE FLORENCE...MARIBEL...PAMLICO BEACH...ROSE BAY...ROYAL...SOUTH CREEK AND GERMANTOWN. WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL...UP TO 3 INCHES IN AN HOUR...WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 20
Special weather statement, Jul 17, 6:12 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 612 PM EDT TUE JUL 17 2007 NCZ045-046-081-172315- WASHINGTON-TYRRELL-WESTERN HYDE- 612 PM EDT TUE JUL 17 2007 ...STRONG THUNDERSTORMS WILL AFFECT HYDE...TYRRELL AND WASHINGTON COUNTIES UNTIL 715 PM EDT... AT 612 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM SOUTH CENTRAL WASHINGTON COUNTY TO NORTHWESTERN HYDE COUNTY...OR FROM 11 MILES SOUTHEAST OF PLYMOUTH TO 16 MILES NORTH OF SWANQUARTER...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR ALLIGATOR LAKE AT 620 PM EDT...CENTER OF PHELPS LAKE AT 625 PM EDT... SCUPPERNONG AT 650 PM EDT...CRESWELL AT 655 PM EDT...WOODLEY AT 705 PM EDT.. WIND GUSTS OF 30 TO 40 MPH CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL...UP TO 3 INCHES IN AN HOUR...WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 20
Special weather statement, Jul 17, 6:29 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 629 PM EDT TUE JUL 17 2007 NCZ080-172315- BEAUFORT- 629 PM EDT TUE JUL 17 2007 ...STRONG THUNDERSTORMS WILL AFFECT BEAUFORT COUNTY UNTIL 715 PM EDT... AT 629 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM NORTH CENTRAL BEAUFORT COUNTY TO EAST CENTRAL BEAUFORT COUNTY...OR FROM WASHINGTON TO 19 MILES EAST OF RIVER ROAD...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR PINETOWN AT 635 PM EDT...TERRA CEIA AT 640 PM EDT...PANTEGO AT 645 PM EDT...PUNGO AT 700 PM EDT...PIKE ROAD AT 710 PM EDT.. WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL...UP TO 3 INCHES IN AN HOUR...WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 20
Special weather statement, Jul 17, 8:10 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 810 PM EDT TUE JUL 17 2007 NCZ029-044-045-079-080-091-093-180115- LENOIR-GREENE-WASHINGTON-MARTIN-PITT-BEAUFORT-CRAVEN- 810 PM EDT TUE JUL 17 2007 ...STRONG THUNDERSTORMS WILL AFFECT CRAVEN...BEAUFORT...PITT... MARTIN...WASHINGTON...GREENE AND LENOIR COUNTIES UNTIL 915 PM EDT... AT 810 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM WILLIAMSTON TO KINSTON...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR WILLIAMSTON AT 815 PM EDT...WASHINGTON AT 840 PM EDT...RIVER ROAD AT 850 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE AYDEN...GREENVILLE...PLYMOUTH AND WINTERVILLE. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL...UP TO 3 INCHES IN AN HOUR...WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 20
Local storm report, Jul 17, 8:12 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
812 PM EDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 2 W WARSAW 35.00N 78.12W
07/17/2007 E0.75 INCH DUPLIN NC PUBLIC
ALONG INTERSTATE 40.
&&
CQUELLThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:15 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 30 min |
| Jul 17, 8:28 PM EDT | Tornado Warning | MHX | Beaufort | 32 min |
| Jul 17, 9:24 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Hyde, Washington | 33 min |
| Jul 17, 10:40 PM EDT | Special Marine Warning | MHX | 65 min | |
| Jul 18, 5:43 AM EDT | Marine Weather Statement | MHX | 62 min | |
| Jul 18, 5:46 AM EDT | Marine Weather Statement | MHX | 59 min | |
| Jul 18, 6:45 AM EDT | Special Marine Warning | MHX | 45 min | |
| Jul 18, 7:58 AM EDT | Marine Weather Statement | MHX | 62 min | |
| Jul 18, 1:15 PM EDT | Marine Weather Statement | MHX | 60 min | |
| Jul 18, 2:01 PM EDT | Marine Weather Statement | MHX | 59 min |
Nearby
Tornado Warnings in North Carolina, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.